OBERDORF SYNTHES PRODUKTIONS GMBH TI VECTRA(TM) PLATE 2 LEVEL/30MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Back to Search Results |
| Model Number |
04.613.130 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device has not been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.A device history record review has been requested.Code (b)(4) used to capture required surgical intervention.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that a patient was implanted with four (4) 4.0mm titanium vectra cervical screws, one (1) titanium (ti) vectra plate (1 level 16mm), and one (1) synthes synmesh cage on (b)(6) 2017.One month postoperatively, there was a fixation failure; no additional symptoms noted.It was unspecified which of the devices had malfunctioned.Due to the patient exhibiting no symptoms, the devices continue to be implanted.Concomitant devices: ti vectra-plate 2 level 30mm (part: 04.613.130, lot: 9770147, quantity: 2).4.0mm ti cervical self-retaining screw self drilling angle 16mm (part: 04.613.716, lot: l175021, quantity: 2).End ring 15mm diameter 2.5 degrees ti (part: 495.389, lot: 9974194, quantity: 1).End ring 15mm diameter 2.5 degrees convex ti (part: 495.416, lot: 9898108, quantity: 1).This report is for a ti vectra(tm) plate 2 level/30mm.This is report 1 of 4 for (b)(4).
Additional Manufacturer Narrative
A device history record (dhr) review was conducted.Part: 04.613.130 lot: 9770147 manufacturing site: (b)(4) release to warehouse date: 16.Dec.2015 the device history record shows this lot of (b)(4) was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, assembling and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.No product was returned; the investigation was performed based on the received medical images.Upon review of the medical images, it can be confirmed that the top screws backed out of the bone, thereby allowing the plate and cage to migrate.The cause for the screw back-out is not able to be determined.Risk documentation was reviewed, and no issues were identified.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.